# SDR AALA202108233992

- Difficulty date: August 7, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 1,139 hours, 511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HOUSING DAMAGED AT SEAT 13C.  REPLACED LIGHT HOUSING WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
